# SDR CALA2023052401616

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 25,471 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: M33143
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR EMERGENCY POWER SUPPLY BATTERY (M33143)(MIRROR) FAIL TEST. P/N: D717-01-100, S/N: 432102 OFAR EMERGENCY POWER SUPPLY (M33143) REPLACED AND INSTALLATION T EST CARRIED OUT AS PER AMM 33-51-06-906-802, FOUND SATISFACTORY. P/N ON: D717-01-100, S/N ON: 315620 REFER NR ELE0072, TASK ACCOMPLISHED BY V943538 CORRECTION - OFAR EMERGENCY POWER SUPPLY BATTERY (M33143) REPLAC ED. P/N OFF: D717-01-100, S/N OFF: 432102 P/N ON: D717-01-100, S/N ON: 315620
